# SDR DALA2021112207152

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 38,230 hours, 26,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL FROM STA Y=168 TO Y=200 BTW X=-53 AND X=-58 AT W1 AREA. (CPCP CARD 2021-2001). SUMMARY OF NRC 00200: CORROSION LEVEL 2, FLOOR PANEL FROM STA Y=168 TO Y=200 BTW X=-53 AND X=-58 AT W1 AREA WAS REPLACED PER B717 SRM 51-41-01-0G AND 51-41-02-0G. (LP #2025092)
